教師資料查詢 | 類別: 期刊論文 | 教師: 張紘炬 Horng-jinh Chang (瀏覽個人網頁)

標題:On Normal Approximation of chi-square Distribution
學年106
學期1
出版(發表)日期2017/09/30
作品名稱On Normal Approximation of chi-square Distribution
作品名稱(其他語言)英文
著者Horng-Jinh Chang; Ming-Chen Lee
單位
出版者
著錄名稱、卷期、頁數Journal of Applied Science and Engineering, Vol. 20, No. 3, pp. 283-294
摘要According to the central limit theorem, if X1, X2,…Xv is a random sample drawn from chi-square distribution with degree 1, then, when v tends to infinite, the distribution of the sample mean X approximate to normal distribution N (1, 2/v). Also, the distribution function of the total X1+X2+…+Xv would asymptotically
approximate to the normal distribution N(v,2 v). Many statistics textbooks or applied statistics research accept the use of a sample size of not less 30 for the approximation . Therefore, in the present study, computer simulation was adopted to test the required sample size for the normal approximation. This information is useful for the applications of the central limit theorem.
關鍵字Computer Simulation, The Central Limit Theorem, Chj-square Distribution, Normal Distribution
語言英文
ISSN1560-6686
期刊性質國內
收錄於EI;
產學合作
通訊作者Horng-Jinh Chang
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!